# SDR ASAA0410392

- Difficulty date: September 9, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 654654820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND SHEAR TIE CRACKED AT 2 FASTENER HOLE LOCATIONS.  REMOVED AND REPLACED SHEAR TIE.  (M)
